| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon was ruptured.The target lesion was located in the venous vessel.A 8.0 x 80, 75cm mustang balloon catheter was selected for use.During the preparation, the doctor then positioned the balloon along the guidewire in for dilatation.However, it was noted that balloon was leaking water, the device lacked pressure, and the balloon burst.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr.: the device as returned for analysis and the investigation was completed.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 85mm in length and extended from a position 7mm proximal of the proximal markerband to 5mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found multiple inner shaft kinks.The shaft was also noted to be stretched.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description